Waiting time for another round of Rituximab

Hi All. Not posted for a while as been well since my 3rd cycle of Rituximab last July ( should have been May but hospital messed me around and was quite unwell by the time finally booked in!!!). Anyway long story short it seems to start wearing off on me about 2 months prior to the year mark taking into account it takes 8 weeks to kick in I get about 6 good months with no pain or stiffness. Trouble is visited consultants under study in May told her it was starting to flair and I was told they would nip it in the bud before I got worse this time only for her to tell me NO you're more thank ok at present we can't justify the budget until you are a lot worse!!!!!! Jumped up little cow were my first thoughts, so I've hung on now filling crap in a morning struggling getting ready for work and struggling with my knees and stairs. Rang up today and now have to wait for apt to see rheumy nurse then again to be booked in!!!! Am under Nottingham University Hospitals Trust has anyone else experienced this????

6 Replies

  • Complain to PALS about your the way your were treated and tell them how yiur feeling as well and see what they can do to help you.xxxx

  • Thanks Sylvi I will, you are always a fountain of knowledge and support to us all xxx

  • Yes.trial by rheumy nurse then another month wait.had that loads of times then long 8 week wait til old drug gets out of your system before trying another.

    I saw a locum once as consultant was ill.He overran the decision that I was to be admitted to hospital for tests. I was fuming.

    I agree with @sylvi contact PALS

  • I have Rituximab every 6 months. I do find that around 4 weeks before its due I start getting bad symptoms again. I've never been refused the treatment under cost grounds though. I'm under University of Leicester Hospitals.

  • I've had it every six months except when having major surgery. I'm nhs Scotland

  • Oh bless you. I read your post because I'm currently on no ra drugs only Prednisone and rituximab was mentioned as a possible future prospect. So I'll follow with interest and wanted to say Hi :) have any of you on this drug had any side effects?

You may also like...